# SDR FDEA201212204341

- Difficulty date: December 20, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: A5237114820400
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FWD CORNER, INTERNAL EDGE OF STRUCTURE BENT AND CRACKED 3 INCHES LONG.  R & R MAIN CARGO DOOR FWD LOWER CORNER SEAL PROFILE IAW SRM 51-40-21, PAR 5 AND 6 AND SRM 51-72-10, PG 2-3.  REPROTECTED AREA IAW SRM 51-21-10, PG 6 AND SRM 51-75-10, PG 203.
